# SDR DL73K990373

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND BONDED DOUBLER AT THE AFT GALLEY DOOR (R2) CUTOUT WAS FOUND WITH A .25 INCH LONG TYPICAL CRACK IN THE LOWER HINGE CUTOUT.  THE UNDERLYING BEAR STRAP WAS NOT      CRACKED.  THE CRACK WAS ROUTED OUT OF THE SKIN ASSY AND REPAIRED WITH AN EXTERNAL DOUBLER PER B737 SRM 53-30-3, FIG 35.  ER/A 366744-14, REV A WAS ISSUED TO ACCOMPLISH THE REPAIR WITH FASTENER DEVIATIONS.
